Jump to content
CrazyBoards.org

Recommended Posts

Hey, 

I was wondering if anyone knows whether a possible reaction i'm having can be part of this interaction.  My pdoc says hes never heard of it and has no idea but I know that there may be others in the same situation.  My morning meds are cymbalta alternating 60mg/90mg and biphentin 50mg which i usually take at the same time around 9 or 10 am.  The problem I'm having is that before I started on the Biphentin, i never had withdrawal from the cymbalta unless i missed a dose by like 3 hours or more.  Cymbalta is one of those snris with really bad withdrawal where you have to take it the same time every day.  

I'm now finding that I feel withdrawal (shaky, slurring words, trouble moving, exhaustion) even if i take it 24 hrs apart.  I was wondering if the biphentin could be making the cymbalta metabolize quicker.

 

Thanks,

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...